Modern life is rubbish

By Anonymous - 18/05/2022 22:00

Spicy
Today, despite the fact of learning I'm now over 300 pounds, causing a major blow to my self-esteem, I tried to be sexy and asked my husband if he wanted a blowjob. Unfortunately, he's trying out new mental meds and they've killed his sex drive. FML
I agree, your life sucks 946
You deserved it 506

Same thing different taste

Top comments

kitten79TX 5

If you're unhappy with how you look, and it's causing self-esteem issues, then start working on yourself. Not for your husband, but for YOU.

Mental meds? I think we're not addressing the elephant in the room...

Comments

wrenavery90 12
Jon Tessler 14

actually it is the meds. I have PTSD from military service, and yes, the meds do decrease your sex drive and ability to get an erection.

Having been on antidepressants at one time myself, I have first hand experience that they can affect your ability to have sex or the ability to ******. Sometimes it’s a matter of timing - the blood level of the medication is the lowest when it’s time to take it again and it takes a while to build back up into the bloodstream. Sometimes it’s a matter of which medication you take. Either way husband needs to talk to his prescriber. By the way, it’s usually best to see a psychiatrist who is more familiar with mental health medications and their side effects instead of a general practice doctor. But either way he should talk to his doctor. This can be a tough situation for both of you. No man wants to admit he has this particular problem. No woman wants to be turned down for sex by her significant other. You need to look for a medical solution. There are many antidepressants and they all have somewhat different effects.

kitten79TX 5

If you're unhappy with how you look, and it's causing self-esteem issues, then start working on yourself. Not for your husband, but for YOU.

Mental meds? I think we're not addressing the elephant in the room...